Ismailov, Zameddin I.Öztürk Mert, Rukiye2019-11-012019-11-012015Ismailov, Z. I., Öztürk Mert, R. (2015). Maximal sectorial differential operators for first order. Contemporary Analysis and Applied Mathematics, 3(1), 104-112.2147-3730https://hdl.handle.net/11491/4890researchIn this study, the maximal sectorial linear relations are described. Then, the discreteness of the spectrum of the linear maximal sectorial operators and asymptotical behavior of the eigenvalues of such operators in terms of the eigenvalues of its real part are investigated. Moreover, one result for the differential operators for first order in the Hilbert space of vector functions in finite interval is obtained.eninfo:eu-repo/semantics/openAccessSeparable Hilbert SpaceLinear RelationSelf-AdjointM-DissipativeM-AccumulativeM-Accretive And M-Sectorial OperatorsExtensionAspectrumMaximal sectorial differential operators for first orderBirinci mertebeden maksimal sektöriyel diferensiyel operatörlerArticle31104112